Detail publikace

Note on the existence of periodic solutions of a class of systems of differential-difference equations

Originální název

Note on the existence of periodic solutions of a class of systems of differential-difference equations

Anglický název

Note on the existence of periodic solutions of a class of systems of differential-difference equations

Jazyk

en

Originální abstrakt

The result on the existence of periodic solutions in a form of a series for a class of systems of differential-difference equations partially solved with respect to the first-order derivative is proved

Anglický abstrakt

The result on the existence of periodic solutions in a form of a series for a class of systems of differential-difference equations partially solved with respect to the first-order derivative is proved

BibTex


@article{BUT107615,
  author="Josef {Diblík} and Bratislav {Iričanin} and Stevo {Stevič} and Zdeněk {Šmarda}",
  title="Note on the existence of periodic solutions of a class of systems of differential-difference equations
",
  annote="The result on the existence of periodic solutions in a form of a series for a class of systems of differential-difference equations partially solved with respect to the first-order derivative is proved",
  chapter="107615",
  doi="10.1016/j.amc.2014.01.104",
  howpublished="online",
  number="232",
  volume="2014",
  year="2014",
  month="april",
  pages="922--928",
  type="journal article in Web of Science"
}